# SDR IPXA10563161

- Difficulty date: October 1, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,685 hours, 14,038 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Angle
- Part number: 148N840273
- Condition: Worn
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, APU COMPARTMENT DOOR LATCH HOLD OPEN ANGLE WORN ON AFT FACE BS 1866, RBL 7, 4 INCHES ABOVE DOOR CUTOUT.   R & R RETAINER IAW SRM 51-40-02.
